# SDR KY7A20220609001

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N769KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC769B
- Aircraft time: 32,911 hours, 31,796 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Abnormal
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

PILOT REPORTED LH GEAR WOULD NOT SHOW GREEN; CYCLED GEAR 3 TIMES NAD GOT GREEN INDICATIONS. AIRCRAFT IS IN MAINTINEANCE AND IS YET TO BE DETERMINED
